# SDR USAA20091204SB158

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LAS - PILOT REPORTED A TRAILING EDGE SPLIT FLAP CONDITION WHEN SELECTING FLAPS 15 ON APPROACH (5 DEGREES ON ONE AND 7 DEGREES ON THE OTHER).  DURING GO-AROUND, WHEN GEAR WAS SELECTED UP, SPLIT FLAP CONDITION WENT AWAY AND A FLAPS 15 LANDING WAS CONDUCTED.  DURING TROUBLESHOOTING, MAINTENANCE NOTED THE LEFT TRAILING EDGE FLAP NEEDLE WAS LEADING RIGHT AND STOPPING AT EDGE OF WHITE BAND AT 5-10 UNITS.  PERFORMED ADJUSTMENT OF LEFT TRAILING EDGE FLAP POSITION TRANSMITTER PER MM 27-58-01.  OPERATIONAL CHECK GOOD AND POSITION INDICATORS MATCH THROUGHOUT OPERATIONAL RANGE.
